# SDR JIKA2016020201

- Difficulty date: February 2, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N3540N
- Make and model: Piper PA-31-350
- Aircraft serial: 317952214
- Aircraft time: 19,187 hours, 21,615 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Cap
- Part number: 44490000
- Condition: Defective
- Location: Master Cylinder
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, PILOT NOTICED THE BRAKING SYS WAS EXTREMELY WEAK & UNRESPONSIVE, PILOT EVENTUALLY STOPPED ON THE RUNWAY & NOTIFIED THE TOWER OF THE BRAKING SITUATION.  THE TOWER CALLED FOR TOW VEHICLE & ACFT WAS TOWED OFF RUNWAY BACK TO THE PARKING RAMP.  TROUBLESHOOTING REVEALED WATER IN THE BRAKE FLUID.  BLED THE BRAKES REMOVING THE WATER FROM THE SYS.  SUSPECT THE WATER HAD LEAKED INTO THE SYS FROM THE BRAKE FLUID RESERVOIR CAP.  REPLACED THE BRAKE RESERVOIR CAP WITH A SERVICEABLE CAP.  SERVICED BRAKE SYS WITH HYD FLUID.  THE BRAKE SYS FUNCTIONAL CHECKED NORMAL.
